# SDR UIEA2018071001419

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156609A
- Part serial: 12130A
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EQUIP COOLING SWITCH, FWD EQPT SMOKE MESSAGE ON EICAS DID NOT APPEAR AND SMOKE ANNUNCIATION LIGHT DID NOT ILLUMINATE. REMOVED AND REPLACED EQUIPMENT COOLING SMOKE DETECTOR T5164 PER AMM 21-58-19-002-042 AND 21-58-19-422-11 OPS CHECK GOOD.
